MIA cover

Mathematical Inequalities & Applications

Volume: 25

Year: 2022


Issue: 1 (January, 2022)
Article number / DOI Authors / Title Pages Abstract Article
25-01 Hoang Anh Tran: A simple counterexample for the permanent-on-top conjecture 1–16 View View
25-02 Aigerim Kalybay, Ryskul Oinarov: Boundedness of Riemann-Liouville operator from weighted Sobolev space to weighted Lebesgue space for 1 < q < p < ∞ 17–26 View View
25-03 Nafya Hameed Mohammed, Ebrahim Analouei Adegani, Teodor Bulboacă, Nak Eun Cho: A family of holomorphic functions defined by differential inequality 27–39 View View
25-04 Gord Sinnamon: Norm of the discrete Cesàro operator minus identity 41–48 View View
25-05 M. Paschalis: Geometric Hardy inequalities via integration on flows 49–72 View View
25-06 Thu Hien Nguyen, Anna Vishnyakova: On the number of real zeros of real entire functions with a non-decreasing sequence of the second quotients of Taylor coefficients 73–89 View View
25-07 Zhitao Guo: On Stević-Sharma operator from weighted Bergman-Orlicz spaces to Bloch-type spaces 91–107 View View
25-08 Ting Chen, Feng Liu: Regularity of commutators of multilinear maximal operators with Lipschitz symbols 109–134 View View
25-09 Marek Niezgoda: Majorization refinements of Ky Fan's eigenvalue inequality and related results 135–144 View View
25-10 Clifford Gilmore, Félix Martínez-Giménez, Alfred Peris: Rate of growth of distributionally chaotic functions 145–167 View View
25-11 Dinh Dũng, Vu Nhat Huy: Approximation by linear combinations of translates of a single function 169–186 View View
25-12 Marek Niezgoda, Karol Gryszka: Pre-Grüss and Grüss-Ostrowski like inequalities in Banach spaces 187–203 View View
25-13 Wasthenny Cavalcante, Daniel Nùñez-Alarcón, Daniel Pellegrino, Pilar Rueda: Optimal constants of the mixed Littlewood inequalities: the complex case 205–220 View View
25-14 Shuichi Sato: Some weak type estimates for maximal singular integrals 221–249 View View
25-15 Rabia Bibi: Refinements of some classical inequalities on time scales 251–260 View View
25-16 Luciana Melchiori: Weighted inequalities for multilinear operators acting between generalized Zygmund spaces assuming Musielak-Orlicz bumps conditions 261–290 View View
25-17 Mansour Mahmoud, Feng Qi: Bounds for completely monotonic degrees of remainders in asymptotic expansions of the digamma function 291–306 View View